I am due to start Rinvoq this weekend, I have been on biologics for 12 years, but I’ve had a 2 year break and now I’m really anxious again about side effects, I read some and they are so scary, I’m not sure what to do
Lisa Marie Basile Moderator
i’m so sorry to hear that you’re experiencing side effects to this drug. There’s nothing worse than trying a new treatment and hoping for the best and then realizing you’re experiencing side effects. So, first thing tomorrow I would call your rheumatologist. Leave a message with their staff if you don’t get a response right away. I’d also reach out to the medication company to see if they have a nurse ambassador who can answer your questions. Try to do this before your next dose. In the meantime, try to make a list of all of your side effects and when they began
Hi , I just wanted to check in and see how you are doing. Did you begin Rinvoq? Starting (or restarting) a biologic comes with many questions and concerns. Please know we're thinking of you. Reach out anytime. ~Doreen (Team Member)
thank you for your reply, I’m doing ok thank you, just finished my second week, just a bit of tiredness and very greasy skin! I was very anxious re starting, I’m still in denial after 13 years, don’t think I’m ever going to accept it 🙁 I have my first blood test on Monday so I’m hoping that my body is coping on it, thank you for reaching out xx
Ali Long Moderator
Best of luck with starting Rinvoq! How has your first week or so gone? May I ask, how did you feel on your 2 year break from biologics? Ali (Team Member)
I know how scary it can be trying a new medication. I think it's normal to feel like that as we don't know what to expect. I get the same way every time I need to try something different. But I know if I don't, I won't know if that medication might be the one that can help me find a better quality of life. I recently started on Ozempic and I was so afraid reading all the side effects. But i told myself just to start and see how it goes. I am always able to stop if I see it won't work with me and my body. One day at a time. I hope Rinvoq will go all well. Sending you positive vibes your way!!!